# SDR 29GA2013101195432

- Difficulty date: October 10, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 32,689 hours, 39,335 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 90422912
- Condition: False Activation
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOWER LT RED ANNUNCIATOR AND YELLOW MASTER CAUTION COMES ON WITH GEAR RED LIGHT IN FLIGHT.  PERFORMED DETAILED OPS CHECK OF LANDING GEAR OPS CHECKED GOOD.
